Binary multiples of combinatorial geometries - II
Rendiconti del Seminario Matematico della Università di Padova, Tome 49 (1973), p. 237-240
@article{RSMUP_1973__49__237_0,
     author = {Shatoff, Larry D.},
     title = {Binary multiples of combinatorial geometries - II},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {49},
     year = {1973},
     pages = {237-240},
     zbl = {0293.05018},
     mrnumber = {345853},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1973__49__237_0}
}
Shatoff, Larry D. Binary multiples of combinatorial geometries - II. Rendiconti del Seminario Matematico della Università di Padova, Tome 49 (1973) pp. 237-240. http://www.numdam.org/item/RSMUP_1973__49__237_0/

[1] H.H. Crapo - G.-C. Rota, On the Foundations of Combinatorial Theory, preliminary edition, M.I.T. Press, 1970. | MR 290980 | Zbl 0216.02101

[2] L.D. Shatoff, Binary multiples of combinatorial geometries, Rendiconti del Seminario Matematico dell'Università di Padova, Vol. 48. | Numdam | MR 345852 | Zbl 0293.05018